RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 4, Pages 490–505 (Mi msb1180)  

This article is cited in 20 scientific papers (total in 20 papers)

Application of the divisors theory to numerical integration of periodic functions in several variables

N. Temirgalievab

a M. V. Lomonosov Moscow State University
b Kirov Kazakh State University

Abstract: The author exhibits an application of ideal theory to the exact integration of trigonometric polynomials with arbitrarily prescribed coefficient spectrum and to the approximate integration of functions of certain multidimensional classes $E$, $W$, and $H$.

Full text: PDF file (1455 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 69:2, 527–542

Bibliographic databases:

UDC: 517.5
MSC: Primary 42B99; Secondary 41A55, 11R18
Received: 06.12.1988

Citation: N. Temirgaliev, “Application of the divisors theory to numerical integration of periodic functions in several variables”, Mat. Sb., 181:4 (1990), 490–505; Math. USSR-Sb., 69:2 (1991), 527–542

Citation in format AMSBIB
\Bibitem{Tem90}
\by N.~Temirgaliev
\paper Application of the divisors theory to numerical integration of periodic functions in several variables
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 4
\pages 490--505
\mathnet{http://mi.mathnet.ru/msb1180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1055525}
\zmath{https://zbmath.org/?q=an:0727.41032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..69..527T}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 69
\issue 2
\pages 527--542
\crossref{https://doi.org/10.1070/SM1991v069n02ABEH001250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GB41500013}


Linking options:
  • http://mi.mathnet.ru/eng/msb1180
  • http://mi.mathnet.ru/eng/msb/v181/i4/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Voronin, “On quadrature formulas”, Russian Acad. Sci. Izv. Math., 45:2 (1995), 417–422  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Voronin, “The construction of quadrature formulae”, Izv. Math., 59:4 (1995), 665–670  mathnet  crossref  mathscinet  zmath  isi
    3. S. M. Voronin, V. I. Skalyga, “On numerical integration algorithms”, Izv. Math., 60:5 (1996), 887–891  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. Temirgaliev, “Efficiency of numerical integration algorithms related to divisor theory in cyclotomic fields”, Math. Notes, 61:2 (1997), 242–245  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. M. Kovaleva, “Vosstanovlenie i integrirovanie funktsii iz anizotropnogo klassa Korobova”, Sib. zhurn. vychisl. matem., 5:3 (2002), 255–266  mathnet  zmath
    6. Temirgaliev N., “Classes U-S(Beta, Theta, Alpha; Psi) and Quadrature Formulas”, Dokl. Math., 68:3 (2003), 414–417  isi
    7. E. A. Bailov, N. Temirgaliev, “Discretization of the solutions to Poisson's equation”, Comput. Math. Math. Phys., 46:9 (2006), 1515–1525  mathnet  crossref  mathscinet  elib
    8. Temirgaliev N., Bailov E.A., Zhubanisheva A.Zh., “General Algorithm for the Numerical Integration of Periodic Functions of Several Variables”, Dokl. Math., 76:2 (2007), 681–685  mathnet  crossref  mathscinet  zmath  isi
    9. L. P. Bocharova, N. M. Dobrovolskii, I. Yu. Rebrova, “Pyatdesyat let teoretiko-chislovomu metodu v priblizhennom analize: problemy i dostizheniya”, Chebyshevskii sb., 8:4 (2007), 4–49  mathnet
    10. N. Temirgaliev, S. S. Kudaibergenov, A. A. Shomanova, “An application of tensor products of functionals in problems of numerical integration”, Izv. Math., 73:2 (2009), 393–434  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. A. Zh. Zhubanysheva, N. Temirgaliev, Zh. N. Temirgalieva, “Application of divisor theory to the construction of tables of optimal coefficients for quadrature formulas”, Comput. Math. Math. Phys., 49:1 (2009), 12–22  mathnet  crossref  mathscinet  isi  elib
    12. L. P. Dobrovolskaya, M. N. Dobrovolskii, N. M. Dobrovolskii, N. N. Dobrovolskii, “Giperbolicheskie dzeta-funktsii setok i reshetok i vychislenie optimalnykh koeffitsientov”, Chebyshevskii sb., 13:4 (2012), 4–107  mathnet
    13. Nauryzbayev N., Temirgaliyev N., “An Exact Order of Discrepancy of the Smolyak Grid and Some General Conclusions in the Theory of Numerical Integration”, Found. Comput. Math., 12:2 (2012), 139–172  crossref  mathscinet  zmath  isi  elib
    14. E. A. Bailov, M. B. Sikhov, N. Temirgaliev, “General algorithm for the numerical integration of functions of several variables”, Comput. Math. Math. Phys., 54:7 (2014), 1061–1078  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    15. N. M. Dobrovolskii, “O sovremennykh problemakh teorii giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 16:1 (2015), 176–190  mathnet  elib
    16. Zh. N. Temirgaliyeva, N. Temirgaliyev, “Rapid “algebraic” Fourier transforms on uniformly distributed meshes”, Russian Math. (Iz. VUZ), 60:5 (2016), 81–85  mathnet  crossref  isi
    17. Zh. N. Temirgaliyeva, N. Temirgaliyev, ““Geometry of numbers” in a context of algebraic theory of numbers”, Russian Math. (Iz. VUZ), 60:10 (2016), 77–81  mathnet  crossref  isi
    18. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
    19. N. Zh. Nauryzbaev, A. A. Shomanova, N. Temirgaliyev, “On some special effects in theory on numerical integration and functions recovery”, Russian Math. (Iz. VUZ), 62:3 (2018), 84–88  mathnet  crossref  isi
    20. I. Yu. Rebrova, A. V. Kirilina, “N. M. Korobov i teoriya giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:2 (2018), 341–367  mathnet  crossref  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:554
    Full text:155
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020